The Annals of Mathematical Statistics

On the Mean Duration of a Ball and Cell Game; A First Passage Problem

Harry Dym and Eugene M. Luks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 517-521.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699537

Digital Object Identifier
doi:10.1214/aoms/1177699537

Mathematical Reviews number (MathSciNet)
MR190974

Zentralblatt MATH identifier
0141.15501

JSTOR
links.jstor.org

Citation

Dym, Harry; Luks, Eugene M. On the Mean Duration of a Ball and Cell Game; A First Passage Problem. Ann. Math. Statist. 37 (1966), no. 2, 517--521. doi:10.1214/aoms/1177699537. https://projecteuclid.org/euclid.aoms/1177699537


Export citation